Get Your Dog Care Questions Answered by Experts ASAP
Hi Irene, I'm Dr. Deb. I will do my best to assist you today. I'm sorry that Eli has both Cushing's disease and is seizuring; this must be very stress for you both. To answer your question, yes, it would be safe to restart Vetoryl even though he's on Phenobarbital. It wouldn't affect the metabolism of the Vetoryl. However, both Cushing's disease and phenobarbital can affect the liver so you might consider starting him on SAM-e as well as anti-oxidants which might help support the liver if you are already not doing so...milk thistle, Coenzyme Q10, Vitamin E (selenium) and fish oil supplements. You could discuss use of these supplements with your vet who might have products which you could purchase from them but they can also be purchased on the internet.For example, Denamarin is a veterinary product and is a combination of SAM-e and Milk Thistle.Welactin or 3V Capsules are veterinary fish oil supplements.I hope this helps. Deb
I appreciate the prompt answer to my question as well as the added suggestions concerning supplement. Thanks a lot!
p.s. Eli says "thanks" also!
I also wanted to thank you for the rating; it's greatly appreciated. Good luck with Eli.
. Regards, Deb